Follow along the crazy path that my husband and I never expected to take while trying to conceive our first baby.


Bad Bad Bad Headache...

So yesterday I got home from work around 4:30 and I decided to take my first Femera pill ever. I then made dinner, and my husband and I settled on the couch to finish watching Season 1 of Dexter, which we are now hooked on!

Out of no where, my head started hurting so so badly. It was throbbing above my left eye, and felt like my brain was going to burst out of my head. I do get a lot of migrains and headaches, so I didn't think too much of it. However, it only got worse. It was to the point where my husband said my eyes looked really red and puffy, and I could barely stand up. It was by far the worst pain I have had from a headache in my life. I would give it a 9.5/10 on the pain scale.

I told my husband that maybe I just needed to go to bed and lie in a dark room. So we went up to bed. I called a pharmacist to see if I could mix ibprofun with Femera- he said that I probably could, but might want to take Tylenol. Well I didn't have Tylenol, so I laid a cold washcloth over my head and eyes and tried to tough it out.

I read on the pamphlet that came with my prescription of Femera that I should seek emergency medical attention if a sudden and severe headache came on. Great! I figured I would try to sleep it off, and then if I was unable to fall asleep in two hours, I would go to the ER. 

I couldn't do it. I couldn't fall asleep. It hurt so bad I thought I was going to die. I gave in and took 2 ibprofen and it took the edge off a little bit, allowing me to feel that a trip to the ER was not needed. I did fall asleep, but I woke up about ever hour with my head still hurting. I would just get up, get my washcloth super cold again and then go back to bed.

I woke up this morning, and it was totally better, which was such a relief! I have never had a headache that bad in my whole life.

I'm a bit nervous about taking the second pill today. Hopefully it wasn't a side effect, but just simply as bad headache.


  1. oooh man, that sounds terrible! I really hope it was not a side effect from the drug and that maybe it was just a fluke. Are you taking it with food, or is that not allowed? I am crossing my fingers for you that this doesn't happen again tonight. *hug*

  2. I had bad side effects the first 2 months that I took clomid like really bad but this last month I didn't have very many side effects at all. But hey at least you know its working! Typically though femara is supposed to have less side effects than clomid. Hopefully it was just a fluke!

  3. Thank you both for your support! I appreciate your comments so much :) And it was just a fluke! Thank goodness :)